# SDR SWIA202512090002

- Difficulty date: December 2, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 40,510 hours, 26,528 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Part serial: 17339H3359
- Condition: Failed
- Location: Zone 200
- Part time: 13,414 hours, 10,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDSHIELD SHATTERED ON TAXI IN.  (FLIGHT 4807)  REFERENCE AML 1763854,  REFERENCE AML 1764066, REFERENCE AML 1764068.  REMOVED AND INSTALLED CAPTAINS SIDE WINDSHIELD, IAWAMM 56-11-01 & TASK CARD 56-220-1000-SKY OPS AND LEAK CHECK GOOD.
